# SDR UALA2009031000527

- Difficulty date: February 17, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 28,351 hours, 11,198 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bushing
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SHOCK ABSORBER FAULT.  RTFL.  FAULTING BOTH PROX SENSORS 24GA & 25GA.  CHECKED RESISTANCE TO BOTH PROX SENSOR'S 24GA & 25GA CHECKS GOOD.  CHECKED NEAR AND FAR RESISTANCE OF PROX SENSOR'S, BOTH CHECK GOOD.  CHECKED GAP OF TARGET TO PROX SENSOR, CHECKED GOOD .080 WITHIN LIMITS.  FOUND EXCESSIVE PLAY IN LINK ASSY FOR NLG EXTENSION PROX SENSORS, NEED TO REPLACE BUSHINGS AND ADJUST.  REPLACED LEVER AND ADJUSTED TARGETS.  REPLACED BUSHINGS AND ADJUSTED SENSORS.  OP CHECK GOOD.  ACCOMPLISHED RII INSPECTION OF THE NLG BUSHING REPLACEMENT, SENSOR ADJUSTMENT AND OPS CHECK.
